# SDR MALA954476

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849MA
- Make and model: Dhav DHC8102
- Aircraft serial: 347
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wiper Blade
- Condition: Loose
- Location: Windshield
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3092 - ON CLIMB-OUT FROM DTW, THE CAPTAIN'S WINDSHIELD WIPER PULLED AWAY FROM THE WINDSHIELD.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE RESECURED THE WIPER ASSEMBLY.  SYSTEM OPERATED SATISFACTORILY.  (X)
